MAUDE Adverse Event Report: SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR

SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR
Model Number FG-PBUR-330
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number reported by the customer does not match lot numbers for any ss white burs llc products, and the reported device was not returned for investigation.However, an investigation was performed using a 20-pc sample of the reported fg-pbur-330 part number was tested for shank diameter and was within specification.
 
Event or Problem Description
On (b)(6) 2025, customer reported that during a procedure, the bur ejected out of handpiece causing small gingival laceration.It was further reported that the handpiece was set aside, and bur was removed.Ss white burs llc received the medwatch #mw5168269 report from the fda on april 8, 2025.

Brand Name
SS WHITE CARBIDE BUR
Common Device Name
DENTAL BUR
Manufacturer (Section D)
SS WHITE BURS LLC
1145 towbin ave
lakewood 08701
Manufacturer (Section G)
SS WHITE BURS LLC
1145 towbin avenue
lakewood NJ 08701
Manufacturer Contact
diana hernandez
1145 towbin avenue
lakewood, NJ 08701
MDR Report Key21962459
Report Number2245654-2025-00010
Device Sequence Number7228017
Product Code EJL
UDI-Device IdentifierD690150012
UDI-PublicD690150012
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-PBUR-330
Device Catalogue Number15001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 YR
Patient SexUnknown